# SDR IPXA2018020226124

- Difficulty date: February 2, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 107,931 hours, 18,097 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Worn
- Location: Escape Reel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER ASSY FOR EMERGENCY DESCENT HARNESSES ON UPPER DECK REAR WALL HAS WORN HOOK AND LOOP AND DOES NOT SECURE CONTAINER.  INSTALLED A NEW COVER ASSY, AND OPS GOOD.
